期刊文献+

一类非线性微分方程非极端最终正解的存在性 被引量:3

Existence of non-extreme eventually positive solution for a class nonlinear differential equations
下载PDF
导出
摘要 研究了一类非线性微分方程的非极端最终正解的存在性.通过建立一个积分不等式及其应用,给出了该非线性微分方程的非极端最终正解存在的必要条件.应用Schauder-Tychonoff不动点定理,得到了该非线性微分方程有一个特殊正解存在的充分条件,即得到了非极端最终正解存在的充要条件. The paper mainly studied the existence of non-extreme eventually positive solutions for a class of nonlinear differential equations. Through the establishment of an integral inequality and its applications,the necessary conditions for the existence of non-extreme eventually positive solutions are given. By,applying Schauder-Tychonoff fixed point theorem,the sufficient conditions for the existence of special positive solutions of the nonlinear differential equations are obtained. That's to say, the necessary and sufficient condition for the existence of non-extreme eventually positive solutions are obtained.
作者 吴奋韬
出处 《东北师大学报(自然科学版)》 CAS CSCD 北大核心 2013年第1期1-5,共5页 Journal of Northeast Normal University(Natural Science Edition)
基金 国家自然科学基金资助项目(11171056 11001041)
关键词 非线性微分方程 最终正解 非极端最终正解 nonlinear differential equations eventually positive solution non-extreme eventually positive solution
  • 相关文献

参考文献6

  • 1IZYUMOVW D V, MIRZOV D D. Oscillation and properties of solutions of nonlinear differential systems [J]. DifferentialEquations ,1976,12: 838-842. 被引量:1
  • 2ELBERT A,KUSANO T. Oscillation and non-oscillation theorems for a class of second order quasilinear differential equations[J]. Acta Math Hungar.1990,56: 325-336. 被引量:1
  • 3WU F, Nonoscillatory solutions of fourth order quasilinear differential equations[J]. Funkcial Ekvac,2002,45:71-88. 被引量:1
  • 4NAITO M, WU F. On the existence of eventually positive solutions of four-order quasilinear differential equations[J]. NonlinearAnalysis,2004,57:253-263. 被引量:1
  • 5NAITO M. Existence and asymptotic behavior of positive solution of higher-order quasi-linear ordinary differential equations[J]. Math Nachr,2006,279(1/2): 198-216. 被引量:1
  • 6WU F, Existence of eventually positive solutions of fourth order quasilinear differential equations[J]. J Math Anal Appl,2012,389:632-646. 被引量:1

同被引文献10

引证文献3

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部